Wellchainedness characterizations of connected relators.

Kurdics, János; Száz, Árpád

Mathematica Pannonica (1993)

  • Volume: 4, Issue: 1, page 37-45
  • ISSN: 0865-2090

How to cite


Kurdics, János, and Száz, Árpád. "Wellchainedness characterizations of connected relators.." Mathematica Pannonica 4.1 (1993): 37-45. <http://eudml.org/doc/224385>.

author = {Kurdics, János, Száz, Árpád},
journal = {Mathematica Pannonica},
keywords = {generalized uniformities; connectedness; relator; well-chainedness; symmetrizations},
language = {eng},
number = {1},
pages = {37-45},
publisher = {University of Miskolc},
title = {Wellchainedness characterizations of connected relators.},
url = {http://eudml.org/doc/224385},
volume = {4},
year = {1993},

AU - Kurdics, János
AU - Száz, Árpád
TI - Wellchainedness characterizations of connected relators.
JO - Mathematica Pannonica
PY - 1993
PB - University of Miskolc
VL - 4
IS - 1
SP - 37
EP - 45
LA - eng
KW - generalized uniformities; connectedness; relator; well-chainedness; symmetrizations
UR - http://eudml.org/doc/224385
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.